# SDR CALA2017111204042

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 31,491 hours, 10,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS AT SEAT 10C, 15C AND 35C ARE HANGING DOWN FROM THE SEAT ASSY.  REMOVED AND REPLACED PARTS AS REQUIRED TO FIX SEATS 10C 15C 35C OPS CHECK GOOD ON EEL LIGHTS.
